R V Gurjar
Articles written in Proceedings – Mathematical Sciences
Volume 98 Issue 2-3 December 1988 pp 215-220
In this expository article we describe some recent results on the existence and general properties of complex homology 2-cells and contractible surfaces. The motivation for these can be directly traced back to C P Ramanujam’s important paper, ‘A topological characterization of the affine plane as an algebraic variety’. We also discuss the related results of M Miyanishi, T Sugie and T Fujita.
Volume 99 Issue 3 December 1989 pp 209-215
We prove the following result
This generalizes a result of D Anderson on rings generated by monomials. As a corollary of the theorem, we prove some special cases of a conjecture of CTC wall. We also prove some results on general graded affine subrings of ℂ[
Volume 107 Issue 3 August 1997 pp 237-242
We give a different proof of a formula of Suzuki and its strengthening by Zaidenberg for the topological Euler characteristic of an affine surface fibered over a curve. We deduce this formula using the ideas for the proof of an analogous formula for a proper morphism.
Volume 132 All articles Published: 4 June 2022 Article ID 0039 Article
In this paper, we study the generators of the module of derivations of certain hypersurfaces and obtain bounds on their minimum number of generators.
Volume 133, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode